# SDR USAASB04030

- Difficulty date: March 15, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 65C268101027
- Condition: Leaking
- Location: A-Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM CLT, THE RIGHT MLG WOULD NOT RETRACT.  THE RT ENGINE DRIVEN HYDRAULIC PUMP LOW PRESURE LIGHT WAS ALSO ILLUMINATED.  CREW ACCOMPLISHED QUICK REF HANDBOOK PROCEDURES, SELECTED THE HYDRAULIC PUMP TO OFF AND DECLARED AN EMERGENCY.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT TAXIED TO THE GATE ON OWN POWER.  MAINTENANCE FOUND THE RT MAIN LANDING GEAR 'UP' TUBE ASSEMBLY SPLIT OPEN.  REPLACED TUBE ASSEMBLY.  CHECKED A-SYSTEM ENGINE DRIVEN PUMP CASE DRAIN AND PRESSURE FILTERS.  BOTH CHECKED CLEAN.  SERVICED HYDRAULIC SYSTEM.  OPS CHECK AND LEAK CHECK GOOD.  (M)
